advertisement
Question
Posted by: bleeding | 2007/05/18

yet another update

well after wednesdays chemo i have felt sick (but not vomiting) for the last 2 days and when i washed my hair this morning i was shocked at how much fell out. oh well i guess its a small price to pay. I am also having bad heartburn, rennies dont help much either
and i have another dose of chemo on wednesday 23rd. oh well time to take my motillium again. i think i will go home from work early and get some sleep.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Bleeding - some tips
Avoid using harsh chemicals and shampoo on your hair as these can cause the scalp to become dry and itchy.
Do not use any chemicals you hair for at least six months after your treatment. If your scalp does become too dry you can gently massage it with a light moisturizer.
Use a soft hairbrush to prevent irritating your scalp if it is tender.
Avoid nylon pillowcases as they can irritate the scalp. Use cotton as an alternative.
Wherever possible, let your hair dry naturally
If you have lost underarm hair, try not to use deodorants and use unscented talcum power instead.
Cut your hair shorter to make the hair loss less noticable
Remember it will grow back in 3 to 6 months!
Try Ulsanic or Mucaine for the heartburn - Rennies is not strong enough.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement